A tournament of order 14 with disjoint Banks and Slater sets release_b3gzfxtqwbgffbcskjggzujni4

by Patric R.J. Östergård, Vesa P. Vaskelainen

Published in Discrete Applied Mathematics by Elsevier BV.

2010   Volume 158, p588-591

Archived Files and Locations

application/pdf  296.8 kB
web.archive.org (webarchive)
core.ac.uk (aggregator)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   2010
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0166-218X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 6f7f6ce8-e63e-40b2-b971-050b9cd59cb1